# SDR UPS98225492

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON LOWER END OF VERTICAL STIFFENER ON NLG WHEEL WELL BS 328 LBL 15, WL 171.  REMOVED AND REPLACED VERTICAL STIFFENER IAW SRM 51-30-2.
